A Generalisation of Clifford Algebras.

M.A. Knus

Mathematische Zeitschrift (1969)

  • Volume: 110, page 171-176
  • ISSN: 0025-5874; 1432-1823

How to cite


Knus, M.A.. "A Generalisation of Clifford Algebras.." Mathematische Zeitschrift 110 (1969): 171-176. <http://eudml.org/doc/171162>.

author = {Knus, M.A.},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
language = {eng},
pages = {171-176},
title = {A Generalisation of Clifford Algebras.},
url = {http://eudml.org/doc/171162},
volume = {110},
year = {1969},

AU - Knus, M.A.
TI - A Generalisation of Clifford Algebras.
JO - Mathematische Zeitschrift
PY - 1969
VL - 110
SP - 171
EP - 176
LA - eng
KW - associative rings
UR - http://eudml.org/doc/171162
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.